# SDR AALA202007149015

- Difficulty date: June 27, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 34,229 hours, 13,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROISON ON AFT CARGO COMPARTMENT TRANSITION PANEL SHIELD BETWEEN BS 767 AND BS 787 AT S25R. REPLACED TRANSITION PANEL SHEILD PER 51-00-05-1.
